Delta -kicked Landau levels

V. V. Dodonov, O. V. Man'Ko, V. I. Man'Ko, Pavel G Polynkin, L. Rosa

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We discuss the explicit analytical solution for the motion of a charged quantum particle in a homogeneous magnetic field under the influence of a series of delta -kicks of a cyclotron frequency. Transition probabilities between the Landau levels due to kicking are expressed in terms of the Jacobi polynomials whose arguments contain the reflection coefficient from a series of delta -walls.

Original languageEnglish (US)
Article number022
Pages (from-to)197-208
Number of pages12
JournalJournal of Physics A: Mathematical and General
Volume28
Issue number1
DOIs
StatePublished - 1995
Externally publishedYes

Fingerprint

Landau Levels
Cyclotrons
Polynomials
Magnetic fields
hypergeometric functions
Series
Jacobi Polynomials
Reflection Coefficient
cyclotron frequency
Transition Probability
transition probabilities
Analytical Solution
Magnetic Field
reflectance
Motion
magnetic fields
Influence

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Dodonov, V. V., Man'Ko, O. V., Man'Ko, V. I., Polynkin, P. G., & Rosa, L. (1995). Delta -kicked Landau levels. Journal of Physics A: Mathematical and General, 28(1), 197-208. [022]. https://doi.org/10.1088/0305-4470/28/1/022

Delta -kicked Landau levels. / Dodonov, V. V.; Man'Ko, O. V.; Man'Ko, V. I.; Polynkin, Pavel G; Rosa, L.

In: Journal of Physics A: Mathematical and General, Vol. 28, No. 1, 022, 1995, p. 197-208.

Research output: Contribution to journalArticle

Dodonov, VV, Man'Ko, OV, Man'Ko, VI, Polynkin, PG & Rosa, L 1995, 'Delta -kicked Landau levels', Journal of Physics A: Mathematical and General, vol. 28, no. 1, 022, pp. 197-208. https://doi.org/10.1088/0305-4470/28/1/022
Dodonov, V. V. ; Man'Ko, O. V. ; Man'Ko, V. I. ; Polynkin, Pavel G ; Rosa, L. / Delta -kicked Landau levels. In: Journal of Physics A: Mathematical and General. 1995 ; Vol. 28, No. 1. pp. 197-208.
@article{cb6dd0f1a8ad45a0a5d6c44239d4e9a7,
title = "Delta -kicked Landau levels",
abstract = "We discuss the explicit analytical solution for the motion of a charged quantum particle in a homogeneous magnetic field under the influence of a series of delta -kicks of a cyclotron frequency. Transition probabilities between the Landau levels due to kicking are expressed in terms of the Jacobi polynomials whose arguments contain the reflection coefficient from a series of delta -walls.",
author = "Dodonov, {V. V.} and Man'Ko, {O. V.} and Man'Ko, {V. I.} and Polynkin, {Pavel G} and L. Rosa",
year = "1995",
doi = "10.1088/0305-4470/28/1/022",
language = "English (US)",
volume = "28",
pages = "197--208",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - Delta -kicked Landau levels

AU - Dodonov, V. V.

AU - Man'Ko, O. V.

AU - Man'Ko, V. I.

AU - Polynkin, Pavel G

AU - Rosa, L.

PY - 1995

Y1 - 1995

N2 - We discuss the explicit analytical solution for the motion of a charged quantum particle in a homogeneous magnetic field under the influence of a series of delta -kicks of a cyclotron frequency. Transition probabilities between the Landau levels due to kicking are expressed in terms of the Jacobi polynomials whose arguments contain the reflection coefficient from a series of delta -walls.

AB - We discuss the explicit analytical solution for the motion of a charged quantum particle in a homogeneous magnetic field under the influence of a series of delta -kicks of a cyclotron frequency. Transition probabilities between the Landau levels due to kicking are expressed in terms of the Jacobi polynomials whose arguments contain the reflection coefficient from a series of delta -walls.

UR - http://www.scopus.com/inward/record.url?scp=0040711031&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040711031&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/28/1/022

DO - 10.1088/0305-4470/28/1/022

M3 - Article

AN - SCOPUS:0040711031

VL - 28

SP - 197

EP - 208

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 1

M1 - 022

ER -